Vol. 12(2). July 2021, No. 20, pp. 228-234.

CERTAIN INTEGRAL FORMULAE INVOLVING GENERALIZED HURWITZ-LERCH ZETA FUNCTIONS
Vol. 12 (2). July 2021, No. 20, pp. 228-234
P. AGARWAL, B. B.JAIMINI AND M. SHARMA

Abstract

In this paper we have established three integral formulae involving λ-generalized Hurwitz-Lerch zeta function. The results are established with the help of generalized Leibnitz rules for integration of fractional order and using the Riemann-Liouville fractional derivatives. Certain new results involving simpler forms of Hurwitz-Lerch zeta function are also obtained as the special cases of our main results.


Full Text (PDF 89 K)